RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1997, Volume 33, Number 5, Pages 684–688 (Mi de9270)  

Ordinary Differential Equations

On the properties of matritsants that affect the regularity of linear extensions of dynamical systems on a torus

A. M. Samoilenko, V. L. Kulik

Institute of Mathematics, Ukrainian National Academy of Sciences, Kiev

Full text: PDF file (561 kB)

English version:
Differential Equations, 1997, 33:5, 687–691

Bibliographic databases:
UDC: 517.938
Received: 18.12.1996

Citation: A. M. Samoilenko, V. L. Kulik, “On the properties of matritsants that affect the regularity of linear extensions of dynamical systems on a torus”, Differ. Uravn., 33:5 (1997), 684–688; Differ. Equ., 33:5 (1997), 687–691

Citation in format AMSBIB
\Bibitem{SamKul97}
\by A.~M.~Samoilenko, V.~L.~Kulik
\paper On the properties of matritsants that affect the regularity of linear extensions of dynamical systems on a torus
\jour Differ. Uravn.
\yr 1997
\vol 33
\issue 5
\pages 684--688
\mathnet{http://mi.mathnet.ru/de9270}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1616467}
\transl
\jour Differ. Equ.
\yr 1997
\vol 33
\issue 5
\pages 687--691


Linking options:
  • http://mi.mathnet.ru/eng/de9270
  • http://mi.mathnet.ru/eng/de/v33/i5/p684

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019